TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Inhalt des Dokuments

zur Navigation

Search for Publication

Suche nach Publikationen




All Publications

Bürgisser, P., Cucker, F. and Lotz, M. - Smoothed analysis of complex conic condition numbers. Journal de Mathématiques Pures et Appliquées 86 pp. 293-309, 2006.


Bürgisser, P., Cucker, F. and Naurois, P. J. d. - The complexity of semilinear problems in succinct representation. Computational Complexity 15(3) pp. 197-235, 2006.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations II: Algebraic and Semialgebraic Sets. Journal of Complexity 22(2) pp. 147-191, 2006.



Bürgisser, P., Cucker, F. and Naurois, P. J. d. - The complexity of semilinear problems in succinct representation. Proceedings of 15th International Symposium on Fundamentals of Computation Theory Lecture Notes in Computer Science (3623) pp. 479-490, . Springer, Lübeck, August 17-20/ 2005.


Bürgisser, P., Cucker, F. and Lotz, M. - Counting Complexity Classes for Numeric Computations III: Complex Projective Sets. Foundations of Computational Mathematics 5(4) pp. 351-387, 2005.


Lotz, M. - On Numerical Invariants in Algebraic Complexity Theory. Dissertation, Universität Paderborn 2005.


Bürgisser, P., Cucker, F. and Lotz, M. - The Complexity to Compute the Euler Characteristic of Complex Varieties. C. R. Acad. Sci. Paris Ser. I 339 pp. 371-376, 2004.


Bürgisser, P. - The Complexity of Factors of Multivariate Polynomials. Foundations of Computational Mathematics 4(4) pp. 369-396, 2004.


Bürgisser, P. and Lotz, M. - Lower Bounds on the Bounded Coefficient Complexity of Bilinear Maps. Journal of the ACM 51(3) pp. 464-482, 2004.


Lotz, M. and Makowsky, J. A. - On the algebraic complexity of some families of coloured Tutte polynomials. Advances in Applied Mathematics 32(1-2) pp. 327-349, 2004.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations II: Algebraic and Semialgebraic Sets. In Proceedings of 36th STOC pp. 475-485, Chicago, 2004.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes for Numeric Computations I: Semilinear Sets. SIAM J. Comp. 33(1) pp. 227-260, 2003.


Bürgisser, P. and Cucker, F. - Counting Complexity Classes over the Reals I: The Additive Case. In Proceedings of ISAAC 2003 Lecture Notes in Computer Science (2906) pp. 625-634, . Springer, 2003.


Bürgisser, P. and Lotz, M. - Lower Bounds on the Bounded Coefficient Complexity of Bilinear Maps. In Proceedings of 43rd FOCS pp. 658-668, Vancouver, November 16-19/ 2002.


Navigation

Direktzugang

Schnellnavigation zur Seite über Nummerneingabe